# SDR SWIA201642184

- Difficulty date: May 9, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 35,898 hours, 31,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED FWD SIDE OF FRAME AT FS 394 BETWEEN STR 25L AND 25R.  COMPLIED WITH EA.
